Couldn't find what you looking for?

TRY OUR SEARCH!


I have big problems with acne, so eventually my dermatologist prescribed me with accutane. I am taking it for 3 weeks and have gained 6 lbs!!!! Is this because of accutane?

Loading...


There is no direct correlation between accutane and weigh gain, but.... accutane has some warnings that state that accutane affects the mental health of patient. Some patients have depressive thoughts and even thoughts of suicide when taking the medication or when stop taking it. These depressive thought also include changes in appetite and we all, that have problems with weight know, that depression also includes emotional (over)eating. From there I could conclude, that accutane could effects additional weight gain
Reply

Loading...

Everyone is saying that there are soo many side effects. Really, there is but i honestly think it is all in your head about the depression thing, my dermotologist told me that also. But he does ask regulary how my mood is because it his his job. One of my friends' cousin killed himself while on the drug, but I didin't know him personally, but i dont believe you shouldnt say it was from Accutane. He could have been on drugs when he killed him self, or been depressed before he began taking the drug, you dont really know. They just have to put it in the side effects because there have been rare cases whre peopel have commited suicide while takign the drug..I would never not take the drug because of that, you can easily come off of the drug if you are ever feeling depressed. You should be responsible enough to come off it if you are, and if you don't you shouldnt be put on accutane in the first place. I am 15 and going on my Third month of Accutane. I get dry lips, skin, rashes on my arms and i am flushed out every night but you just have to put up with it... when you think about it you only have to go through it for 5 monthes and your skin will be beautiful. Ive only been on it for 2 monthes and my skin has cleared up so much, its incredible. I would deffinitly suggest going on it, it really does good and boosts your self confidence a whole bunch. Theres nothing to loose, if you read the side effects throughly and know them like that, then you will know when a side effect is normal and if it is not. If the side effect seems strange, or you ARE feeling depressed, you can easily come off of the pill. oh and ps.... theres no weight gaining involved...i dont even think its listed on the side effects. The only thing that would casue weight gaining is if you are on birth control (which you should be because if you get pregnate it will cause birth deffects) so it is the birth control making you gain weight...or you just eat alot and dont excersise.. It may however make you loose weight becuase if you dont take stomach pills while on accutane, the drug will irritate your stomach and limit what and how much you can eat, along with alcohol
Reply

Loading...

I am completely satisfied with the results of this product!!!! I had 'horrible' acne. Within 2 weeks, I had no more bumps and the scars from them were completely gone in about 5 weeks!!!! The only problem I have with this is that I have very dry skin and lips, muscle cramps in my shoulders and lower back. Moderate muscle weakness in my knees, hip, and ankles when I stand from a sitting position. I also developed something that made me feel like I was having a heart attack! It was the muscle spaces in between the ribs that would spasm and make me feel like I was having a heart attack. Every time I enhaled, I felt as if I would pass out from the pain. I couldn't lay down at all. I went to the emergency room and was given pain meds that took the pain away. Everytime that I get it now, Ibuprofen takes the pain right away. The biggest upset would be the weight gain. The first month I gained 5lbs. I am on the end of my third month and I am at a whopping 12lb gain!!! I keep telling myself "only 2 more months."
Reply

Loading...

Accutane could likely result in gaining weight. Liver "deals" with medicine so fats in blood increase (can't exactly remember but I think that number is up to 40%). That's also reason why you should do blood test. Eat less fatty foods or do more sports if you cant (beware of muscle pains)
Reply

Loading...